# SDR ASAA2022110140559

- Difficulty date: November 1, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 2,131 hours, 631 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM "BITE FAIL" ON SATCOM #2 PULLED SATCOM CIRCUIT BREAKER PER QRH. GROUNDED - YES.  PERFORMED BITE CHECK OF SDU IN REFERENCE WITH B737-9 AMM 23-15-00-740-801 - SCM FAILED DURING BITE. REMOVED AND REPLACED SCM IN REFERENCE WITH AMM BOING 23-15-00-700-802.  UPLOADED SOFTWARE IN REFERENCE WITH AMM 46-13-00-470-801.
